COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT; NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Back to Search Results |
| Model Number |
G24935 |
| Medical Device Problem Codes |
Occlusion Within Device (1423); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
10/11/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pma/510(k)#: p100022/s001.The ziv6-35-125-6-100-ptx stent of lot number c1005806 was implanted in the patient and is unavailable for evaluation.With the information provided a document based investigation was carried out.According to information provided, follow up angiography revealed 50-99% diameter stenosis within the study lesion.There is no evidence to suggest that this event did not occur, therefore the complaint is confirmed based on customer testimony.It is known that the patient had pre-existing conditions including coronary artery disease, hypertension, carotid disease, hypercholesterolemia and a history of tobacco use.In addition, the patient complained of lifestyle limiting claudication with symptoms worsening the last 2-3 months.It can be noted that worsening claudication indicates progression of peripheral artery disease and can also be associated with the restenosis process.In addition, the site also indicated that the pre-existing pad (peripheral arterial disease) was noted to have caused or contributed to the event restenosis is a common adverse event of endovascular procedures and can be caused by injury to the vessel (e.G.During pta and/or stenting).Vessel injury provokes an inflammatory response that leads to or amplifies the restenosis process.It may be noted that the surface of the zilver ptx stent is coated with the drug paclitaxel to help prevent subsequent restenosis of the artery.It can be noted that the site marked no to the question: did the device malfunction or deteriorate in characteristics or performance? based on the above, it is very unlikely that the reported restenosis could have occurred due to zilver ptx malfunction; however as the imaging review was not available at the time of investigation, a definitive cause of this event cannot be determined at this time.It may be noted that as per the instructions for use restenosis of the stented artery is a known potential adverse event associated with placement of this device.Prior to distribution all zilver ptx devices are subject to visual inspection and functional checks to ensure device integrity.A review of the relevant manufacturing records revealed no discrepancies that could have contributed to this complaint.Upon review of complaints, this failure mode has not occurred previously with this lot number.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number c1005806.According to information provided, percutaneous intervention included balloon angioplasty and cutting balloon.Intervention was considered successful.Quality engineering will continue to monitor complaints of this nature for potential emerging trends.
Event or Problem Description
(b)(6): occlusion/restenosis of the study lesion, right proximal sfa on (b)(6) 2014 the patient received two zilver ptx study stents (6 mm x 100 mm; 6 mm x 80 mm) in the right proximal sfa.On (b)(6) 2016 (734 days post-procedure), the two-year ultrasound and follow-up assessment were completed.The ultrasound revealed 50-99% stenosis proximal to the study lesion and patency within and distal to the study lesion.The core lab analysis revealed patency proximal to, within, and distal to the study lesion.The patient complained of lifestyle limiting claudication with symptoms worsening the last 2-3 months.The right and left abis were 0.84 and 0.9, respectively.Right and left rutherford classifications were two and one, respectively.The patient returned for peripheral angiography on (b)(6) 2016 (762 days post-procedure).Angiography revealed 50-99% diameter stenosis within the study lesion.Percutaneous intervention included balloon angioplasty and cutting balloon.Intervention was considered successful with less than 50 % diameter residual stenosis remaining.Pre-intervention angiography has not been provided.Core lab analysis is not available.The investigator noted that the event (occlusion/restenosis) was possibly related to the study product and not related to the study procedure.Pre-existing pad (peripheral arterial disease) was also noted to have caused or contributed to the event.Reference also related report # 3001845648-2016-00331.
Additional Manufacturer Narrative
Pma/510(k)#: p100022/s001.The ziv6-35-125-6-100-ptx stent of lot number c1005806 was implanted in the patient and is unavailable for evaluation.With the information provided a document based investigation was carried out.Images were provided to support the complaint investigation and were reviewed through cook research inc.And the following comments were provided by the independent reviewer: ¿findings: implantation angiography, post implantation x-rays, and 12 and 24 month ultrasound follow up is provided along with the complaint report.The study lesion was a focal moderate to severe mid distal sfa stenosis distal to a long segment of mild to moderate sfa stenosis.Inflow and outflow were significantly limited by mild right common iliac artery and popliteal artery stenosis.Runoff was two vessel via the right anterior tibial and peroneal arteries.The 10cm long stent was implanted distal and the 8cm stent proximal.Stent overlap was 7mm.No residual stenosis was present after the stents were angioplastied.The post implantation x-rays were normal.Because the 12 month ultrasound did not discriminate between the individual stents, ultrasound annotation treated the two overlapping stents as a single stent.The 12 month ultrasound demonstrated significantly elevated peak systolic velocities in the proximal stents associated with focally turbulent flow on color flow doppler.The waveform degraded from triphasic to biphasic from the proximal to distal stents.Psv in the proximal stents was 294cm/sec.Borderline significant (173cm/sec) elevated psv associated with mildly increased turbulence on color flow doppler was additionally present in the middle of the stented segment.The 24 month ultrasound demonstrated the stent overlap.Psv remained elevated in the proximal portion of the proximal stent (191cm/sec) where color flow doppler demonstrated turbulence.Where the stents overlapped, turbulence on color flow doppler was associated with a minimally increased psv to 134cm/sec as measured by the technologist however the calipers placement significantly under measured the psv.The psv was between 170 and 180cm/sec on the provided imaging.A new stenosis was present on the distal end of the distal stent.Here turbulence on color flow doppler and a psv increased to 159cm/sec indicated a new less than 50% stenosis.Impression: progressive significant, 50-99%, in-stent stenosis consistent with neointimal hyperplasia is confirmed.However the significant proximal stenosis and a downstream borderline significant stenosis were already present at 12 months.The addition of a distal less than 50% stenosis between 12 and 24 months was required to produce symptoms.Both stents developed neointimal hyperplasia.The 10cm proximal stent developed neointimal hyperplasia at its proximal end and at the overlap.The 8cm distal stent developed neointimal hyperplasia at its distal end and at the overlap.Significant findings relative to the patient anatomy were not observed.Significant findings relative to the disease state were not observed.Significant findings relative to the use of the device were not observed.Significant findings relative to the design or performance of the device were observed.The stents developed neointimal hyperplasia.Cause of adverse events was not observed.¿ the customer complaint can be confirmed as the stents developed in-stent stenosis.According to the imaging review, progressive 50-99% in-stent stenosis consistent with neointimal hyperplasia is confirmed.Both stents developed neointimal hyperplasia.The 10cm proximal stent developed neointimal hyperplasia at its proximal end and at the overlap.The 8cm distal stent developed neointimal hyperplasia at its distal end and at the overlap.It is known that the patient had pre-existing conditions including coronary artery disease, hypertension, carotid disease, hypercholesterolemia and a history of tobacco use.In addition, the patient complained of lifestyle limiting claudication with symptoms worsening the last 2-3 months.It can be noted that worsening claudication indicates progression of peripheral artery disease and can also be associated with the restenosis process.In addition, the site also indicated that the pre-existing pad (peripheral arterial disease) was noted to have caused or contributed to the event restenosis is a common adverse event of endovascular procedures and can be caused by injury to the vessel (e.G.During pta and/or stenting).Vessel injury provokes an inflammatory response that leads to or amplifies the restenosis process.It may be noted that the surface of the zilver ptx stent is coated with the drug paclitaxel to help prevent subsequent restenosis of the artery.It can be noted that the site marked 'no' to the question: 'did the device malfunction or deteriorate in characteristics or performance?' based on the above, it is very unlikely that the reported restenosis could have occurred due to zilver ptx malfunction; however as the cause of the adverse events was not observed on the imaging, a definitive cause of this event cannot be determined.It may be noted that as per the instructions for use restenosis of the stented artery is a known potential adverse event associated with placement of this device.Prior to distribution all zilver ptx devices are subject to visual inspection and functional checks to ensure device integrity.A review of the relevant manufacturing records revealed no discrepancies that could have contributed to this complaint.Upon review of complaints, this failure mode has not occurred previously with this lot number.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number c1005806.According to information provided, percutaneous intervention included balloon angioplasty and cutting balloon.Intervention was considered successful.Quality engineering will continue to monitor complaints of this nature for potential emerging trends.
Event or Problem Description
This follow up mdr is being submitted due to the receipt and review of images.Initial description submitted as follows: (b)(6): occlusion/restenosis of the study lesion, right proximal sfa on (b)(6) 2014 the patient received two zilver ptx study stents (6 mm x 100 mm; 6 mm x 80 mm) in the right proximal sfa.On (b)(6) 2016 (734 days post-procedure), the two-year ultrasound and follow-up assessment were completed.The ultrasound revealed 50-99% stenosis proximal to the study lesion and patency within and distal to the study lesion.The core lab analysis revealed patency proximal to, within, and distal to the study lesion.The patient complained of lifestyle limiting claudication with symptoms worsening the last 2-3 months.The right and left abis were 0.84 and 0.9, respectively.Right and left rutherford classifications were two and one, respectively.The patient returned for peripheral angiography on (b)(6) 2016 (762 days post-procedure).Angiography revealed 50-99% diameter stenosis within the study lesion.Percutaneous intervention included balloon angioplasty and cutting balloon.Intervention was considered successful with less than 50 % diameter residual stenosis remaining.Pre-intervention angiography has not been provided.Core lab analysis is not available.The investigator noted that the event (occlusion/restenosis) was possibly related to the study product and not related to the study procedure.Pre-existing pad (peripheral arterial disease) was also noted to have caused or contributed to the event.Reference also related report # 3001845648-2016-00331.
Additional Manufacturer Narrative
Pma/510(k)#: p100022/s001 (b)(4).Exemption number: e2016031.(b)(4).This follow up mdr is being submitted to update the investigation.Additional images were received for 24 month angiography and secondary intervention following the 24 month ultrasound is provided.These images were reviewed and included in the investigation.Problem statement: on (b)(6) 2014 the patient received two zilver ptx study stents (6 mm x 100 mm; 6 mm x 80 mm) in the right proximal sfa.On (b)(6) 2016 (734 days post-procedure), the two-year ultrasound and follow-up assessment were completed.The ultrasound revealed 50-99% stenosis proximal to the study lesion and patency within and distal to the study lesion.The core lab analysis revealed patency proximal to, within, and distal to the study lesion.The patient complained of lifestyle limiting claudication with symptoms worsening the last 2-3 months.The right and left abis were 0.84 and 0.9, respectively.Right and left rutherford classifications were two and one, respectively.The patient returned for peripheral angiography on (b)(6) 2016 (762 days post-procedure).Angiography revealed 50-99% diameter stenosis within the study lesion.Percutaneous intervention included balloon angioplasty and cutting balloon.Intervention was considered successful with less than 50 % diameter residual stenosis remaining.Pre-intervention angiography has not been provided.Core lab analysis is not available.The investigator noted that the event (occlusion/restenosis) was possibly related to the study product and not related to the study procedure.Pre-existing pad (peripheral arterial disease) was also noted to have caused or contributed to the event.The site marked 'no' to the question: did the device malfunction or deteriorate in characteristics or performance? device evaluation: two stents were involved in this occurrence.For the purpose of regulatory reporting, 2x prs were created to address each stent in a separate complaint report: (b)(4) - ziv6-35-125-6-100-ptx / c1005806, (b)(4) - ziv6-35-125-6-80-ptx / c1026030.The ziv6-35-125-6-100-ptx stent of lot number c1005806 was implanted in the patient and is unavailable for evaluation.With the information provided a document based investigation was carried out.Images were provided to support the complaint investigation and were reviewed through cook research inc.(cri) and the following comments were provided by the independent reviewer: findings: implantation angiography, post implantation x-rays, and 12 and 24 month ultrasound follow up is provided along with the complaint report.Additionally, 24 month angiography and secondary intervention following the 24 month ultrasound is provided.The study lesion was a focal, moderate to severe mid distal sfa stenosis distal to a long segment of mild to moderate mid sfa stenosis.Inflow and outflow were insignificantly limited by mild, right common iliac artery and popliteal artery stenoses.Runoff was two vessel via the right anterior tibial and peroneal arteries.The 10cm long stent was implanted, distal and the 8cm stent, proximal.Stent overlap was 7mm.No residual stenosis was present after the stents were angioplastied.The post implantation x-rays were normal.Because the 12 month ultrasound did not discriminate between the individual stents, ultrasound annotation treated the two overlapping stents as a single stent.The 12 month ultrasound demonstrated significantly elevated peak systolic velocities in the proximal stents, associated with focally turbulent flow on color flow doppler.The waveform degraded from triphasic to biphasic from the proximal to distal stents.Psv in the proximal stents was 294cm/sec.Borderline significant (173cm/sec) elevated psv associated with mildly increased turbulence on color flow doppler was additionally present in the middle of the stented segment.The 24 month ultrasound demonstrated the stent overlap.Psv remained elevated in the proximal portion of the proximal stent (191 em/sec) where color flow doppler demonstrated turbulence.Where the stents overlapped, turbulence on color flow doppler was associated with a minimally increased psv to 134cm/sec as measured by the technologist, however, the calipers placement significantly under measured the psv.The psv was between 170 and 180cm/sec on the provided imaging.A new stenosis was present on the distal end of the distal stent.Here, turbulence on color flow doppler and a psv increased to 159cm/sec indicated a new, less than 50% stenosis.Angiography from a 24 month secondary intervention following the 24 month ultrasound confirmed in-stent stenosis as indicated by ultrasound but not in the same locations as indicated by ultrasound.Neointimal hyperplasia narrowed the mid portion of the proximal stent and the superior portion of the distal stent 66% (2mm/6mm).The inferior end of the distal stent was narrowed 50% (3mm/6mm) by neointimal hyperplasia.Outflow limitation had progressed since implantation.A previously mild popliteal artery stenosis progressed to a 50% stenosis (2.5mm/5mm).A severe stenosis had formed in the proximal left anterior tibial artery.The in-stent neointimal hyperplasia was angioplastied twice to resolution.The second angioplasty was likely performed with a drug coated balloon.The popliteal artery stenosis was not treated.Impression: progressive, significant in-stent stenosis consistent with neointimal hyperplasia was indicated on ultrasound and confirmed angiographically.The significant proximal stenosis and a downstream borderline significant stenosis were already present at 12 months.Additional distal stenoses between 12 and 24 months were required to produce symptoms.Both stents developed significant stenosis from neointimal hyperplasia.The significant stenoses developed in the mid 10cm proximal stent and in the superior and inferior ends of the 8cm distal stent.Progressive atherosclerotic disease in the popliteal artery and anterior tibial artery resulted in new significant outflow limitation.Engineering input was requested for similar complaints regarding the findings relative to the design/performance of the device and the following comments were received: ¿restenosis is caused by an exaggerated healing response to arterial injury as a result of mechanical damage from the angioplasty/stenting procedure.The potential cause of restenosis is not directly related to the design of the device and therefore cannot be reduced further by design.Arterial injury is an unavoidable outcome from the angioplasty/stenting procedure angioplasty alone can cause arterial injury leading to restenosis.Therefore restenosis caused by the angioplasty/stenting procedure poses no greater risk than angioplasty alone.In fact, our clinical study results indicate that the risk of restenosis when the zilver ptx stent is used is significantly lower than when angioplasty alone is performed, or when stenting with a bare zilver stent is performed.As determined by (risk/benefit analysis) (b)(4) the clinical benefits of the zilver ptx drug-eluting stent system outweigh the risks to the patient.¿ the customer complaint can be confirmed as the stents developed in-stent stenosis.According to the imaging review, progressive, significant in-stent stenosis consistent with neointimal hyperplasia was indicated on ultrasound and confirmed angiographically.Both stents developed significant stenosis from neointimal hyperplasia.The significant stenoses developed in the mid 10cm proximal stent and in the superior and inferior ends of the 8cm distal stent.It is known that the patient had pre-existing conditions including coronary artery disease, hypertension, carotid disease, hypercholesterolemia and a history of tobacco use.In addition, the patient complained of lifestyle limiting claudication with symptoms worsening the last 2-3 months.It can be noted that worsening claudication indicates progression of peripheral artery disease and can also be associated with the restenosis process.In addition, the site also indicated that the pre-existing pad (peripheral arterial disease) was noted to have caused or contributed to the event restenosis is a common adverse event of endovascular procedures and can be caused by injury to the vessel (e.G.During pta and/or stenting).Vessel injury provokes an inflammatory response that leads to or amplifies the restenosis process.It may be noted that the surface of the zilver ptx stent is coated with the drug paclitaxel to help prevent subsequent restenosis of the artery.It can be noted that the site marked 'no' to the question: 'did the device malfunction or deteriorate in characteristics or performance?' based on the above, it is very unlikely that the reported restenosis could have occurred due to zilver ptx malfunction; however as the cause of the adverse events was not observed on the imaging, a definitive cause of this event cannot be determined.It may be noted that as per the instructions for use restenosis of the stented artery is a known potential adverse event associated with placement of this device.Documents review: prior to distribution all zilver ptx devices are subject to visual inspection and functional checks to ensure device integrity as per finished product q.C.A review of the relevant manufacturing records revealed no discrepancies that could have contributed to this complaint.Upon review of complaints, this failure mode has not occurred previously with this lot number.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with this lot number.Summary: the customer complaint can be confirmed as the stents developed in-stent stenosis.According to information provided, percutaneous intervention included balloon angioplasty and cutting balloon.Intervention was considered successful.Quality engineering assessed the complaint and the risk has been determined to be moderate.No immediate action is required.Quality engineering will continue to monitor complaints of this nature for potential emerging trends.
Event or Problem Description
This follow up mdr is being submitted to update the investigation.Additional images were received for 24 month angiography and secondary intervention following the 24 month ultrasound is provided.These images were reviewed and included in the investigation.Initial description submitted as follows: (b)(6): occlusion/restenosis of the study lesion, right proximal sfa.On (b)(6) 2014 the patient received two zilver ptx study stents (6 mm x 100 mm; 6 mm x 80 mm) in the right proximal sfa.On (b)(6) 2016 (734 days post-procedure), the two-year ultrasound and follow-up assessment were completed.The ultrasound revealed 50-99% stenosis proximal to the study lesion and patency within and distal to the study lesion.The core lab analysis revealed patency proximal to, within, and distal to the study lesion.The patient complained of lifestyle limiting claudication with symptoms worsening the last 2-3 months.The right and left abis were 0.84 and 0.9, respectively.Right and left rutherford classifications were two and one, respectively.The patient returned for peripheral angiography on (b)(6) 2016 (762 days post-procedure).Angiography revealed 50-99% diameter stenosis within the study lesion.Percutaneous intervention included balloon angioplasty and cutting balloon.Intervention was considered successful with less than 50 % diameter residual stenosis remaining.Pre-intervention angiography has not been provided.Core lab analysis is not available.The investigator noted that the event (occlusion/restenosis) was possibly related to the study product and not related to the study procedure.Pre-existing pad (peripheral arterial disease) was also noted to have caused or contributed to the event.Reference also related report # 3001845648-2016-00331.
Additional Manufacturer Narrative
Pma/510(k)#: p100022/s001.Device evaluation: there are currently 05 complaint files for this patient: pr (b)(4) ¿ restenosis of ziv6-35-125-6-100-ptx stent of lot number c1005806, noted on the 13-sep-2016.Pr (b)(4) ¿ restenosis of ziv6-35-125-6-80-ptx stent of lot number c1026030, noted on the 13-sep-2016.Pr (b)(4) ¿ restenosis of ziv6-35-125-6-100-ptx stent of lot number c1005806, noted on the 16-nov-2017.Pr (b)(4) ¿ restenosis of ziv6-35-125-6-80-ptx stent of lot number c1026030, noted on the 16-nov-2017.Pr (b)(4) ¿ stent fracture of ziv6-35-125-6-80-ptx stent of lot number c1026030 on the 24-jun-2019.This investigation deals with restenosis of ziv6-35-125-6-100-ptx stent of lot number c1005806, noted on the 13-sep-2016.The ziv6-35-125-6-100-ptx device of lot number c1005806 involved in this complaint was implanted in the patient, and was not available for evaluation.With the information provided, a document based investigation was conducted.Document review: prior to distribution ziv6-35-125-6-100-ptx devices are subjected to a visual inspection and functional checks to ensure device integrity.These inspections and functional checks are outlined in internal procedures in place at cirl.A review of the manufacturing records for ziv6-35-125-6-100-ptx of lot number c1005806 did not reveal any discrepancies that could have contributed to this complaint issue.The review of relevant manufacturing records, confirms the failure mode has previously occurred with the current lot number.No action is required as the failure mode occurred twice within the same patient as part of this study.Restenosis is also listed as a known potential adverse event within the ifu and patient pre-existing conditions can contribute to the event.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number c1005806.Restenosis of the stented artery is listed as a known potential adverse event within the instructions for use (ifu0093-5).There is no evidence to suggest that the user did not follow the ifu.Image review: images were provided to support the complaint investigation.They were reviewed through cook research inc.(cri) and the following comments were provided by the independent reviewer: impression: 1.Progressive, significant in-stent stenosis consistent with neointimal hyperplasia was indicated on ultrasound and confirmed angiographically.The significant proximal stenosis and a downstream borderline significant stenosis were already present at 12 months.Additional distal stenoses between 12 and 24 months were required to produce symptoms.2.Both stents developed significant stenosis from neointimal hyperplasia.The significant stenoses developed in the mid 10cm proximal stent and in the superior and inferior ends of the 8cm distal stent.3.Progressive atherosclerotic disease in the popliteal artery and anterior tibial artery resulted in new significant outflow limitation.4.(b)(4) (ccr1863) and (b)(4) and (b)(4) (ccr1384) pertain to a complaint of study lesion restenosis.Although in-stent stenosis was confirmed on the first additional intervention, it did not recur and was not confirmed on the second additional intervention.The progressive and then recurrent outflow stenoses despite widely patent stents indicate that the initial outflow lesions were secondary to atherosclerotic disease progression independent of the initial in-stent stenosis.5.The complaint of ziv6-35-125-6-80-ptx type i fracture (b)(4) is confirmed.Its development where the stent was likely over expanded at the 24-month additional intervention and its stability at 60 months indicate that it was likely related to angioplasty and not repetitive motion fatigue.Root cause review: a definitive root cause could not be determined from the available information.A possible root cause could be attributed to patient pre-existing conditions, neointimal hyperplasia and/or an adverse event as a result of the procedure.From the information provided it is known that the patient had a medical history of coronary artery disease, hypertension, carotid disease, hypercholesterolemia, atherosclerotic disease and smoking (quit).It is possible that the patient¿s pre-existing conditions caused and/or contributed to the event of restenosis.According to the imaging review, progressive, significant in-stent stenosis consistent with neointimal hyperplasia was indicated on ultrasound and confirmed angiographically.Both stents developed significant stenosis from neointimal hyperplasia.The significant stenoses developed in the mid 10cm proximal stent and in the superior and inferior ends of the 8cm distal stent.Restenosis is a common adverse event of endovascular procedures and is listed as a known potential adverse event within the ifu.Restenosis can be caused by injury to the vessel (e.G.During percutaneous transluminal angioplasty (pta) and/or stenting).Vessel injury provokes an inflammatory response that leads to (or amplifies) the restenosis process.It may be noted that surface of the zilver ptx stent is coated with the drug (paclitaxel) to help prevent subsequent restenosis of the artery.Summary: complaint is confirmed as the failure was verified in the image(s).According to the initial reporter, the patient required percutaneous intervention which included balloon angioplasty and cutting balloon.Intervention was considered successful.Complaints of this nature will continue to be monitored for potential emerging trends.
Event or Problem Description
12-004, patient (b)(6): occlusion/restenosis of the study lesion, right proximal sfa.On (b)(6) 2014 the patient received two zilver ptx study stents (6 mm x 100 mm; 6 mm x 80 mm) in the right proximal sfa.On (b)(6) 2016 (734 days post-procedure), the two-year ultrasound and follow-up assessment were completed.The ultrasound revealed 50-99% stenosis proximal to the study lesion and patency within and distal to the study lesion.The core lab analysis revealed patency proximal to, within, and distal to the study lesion.The patient complained of lifestyle limiting claudication with symptoms worsening the last 2-3 months.The right and left abis were 0.84 and 0.9, respectively.Right and left rutherford classifications were two and one, respectively.The patient returned for peripheral angiography on (b)(6) 2016 (762 days post-procedure).Angiography revealed 50-99% diameter stenosis within the study lesion.Percutaneous intervention included balloon angioplasty and cutting balloon.Intervention was considered successful with less than 50 % diameter residual stenosis remaining.Pre-intervention angiography has not been provided.Core lab analysis is not available.The investigator noted that the event (occlusion/restenosis) was possibly related to the study product and not related to the study procedure.Pre-existing pad (peripheral arterial disease) was also noted to have caused or contributed to the event.Reference also related report # 3001845648-2016-00331.
Additional Manufacturer Narrative
Pma/510(k)#: p100022/s001.Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(4).Cook medical incorporated (cmi) 1025 acuff road p.O box 4195 bloomington indiana 47402-4195.Importer site establishment registration number: 3005580113.This follow up report is being submitted based on the receipt of images relating to the patient.Investigation is still pending.A follow up mdr will be submitted to include the investigation conclusions.
Event or Problem Description
This follow up report is being submitted based on the receipt of images relating to the patient.Investigation is still pending.A follow up mdr will be submitted to include the investigation conclusions.Initial description submitted as follows: 12-004, patient (b)(6): occlusion/restenosis of the study lesion, right proximal sfa.On (b)(6) 2014 the patient received two zilver ptx study stents (6 mm x 100 mm; 6 mm x 80 mm) in the right proximal sfa.On (b)(6) 2016 (734 days post-procedure), the two-year ultrasound and follow-up assessment were completed.The ultrasound revealed 50-99% stenosis proximal to the study lesion and patency within and distal to the study lesion.The core lab analysis revealed patency proximal to, within, and distal to the study lesion.The patient complained of lifestyle limiting claudication with symptoms worsening the last 2-3 months.The right and left abis were 0.84 and 0.9, respectively.Right and left rutherford classifications were two and one, respectively.The patient returned for peripheral angiography on 11-oct-2016 (762 days post-procedure).Angiography revealed 50-99% diameter stenosis within the study lesion.Percutaneous intervention included balloon angioplasty and cutting balloon.Intervention was considered successful with less than 50 % diameter residual stenosis remaining.Pre-intervention angiography has not been provided.Core lab analysis is not available.The investigator noted that the event (occlusion/restenosis) was possibly related to the study product and not related to the study procedure.Pre-existing pad (peripheral arterial disease) was also noted to have caused or contributed to the event.Reference also related report # 3001845648-2016-00331.